# SDR MASA200602160

- Difficulty date: August 24, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 25,250 hours, 27,712 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Dir
- Part number: 7003974730
- Part serial: 89011590
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 5,514 hours, 5,146 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2904 GJT - AUTO PILOT DISENGAGE LIGHT ILLUMINATED.  MX REMOVED AND REPLACED FLIGHT DIRECTOR NR 2.
